Wednesday, November 12, 2008

This is serious...

There is something going on with my hair. I don't mean a perm, mullet or even a perpetual bad hair day. This is way more serious than that. I know... more serious than a mullet? Is that possible? Yes. My hair is falling out. I don't mean in chunks or anything, so I am pretty sure no witches put spells on me a la The Craft, and I am thankfully not undergoing any medical treatment that should cause such a issue... but by God, I am going bald here people!!!

I have a serious thing about my hair. Not that its ever been a thing of beauty like my friend Zain, whose hair could quite possibly be the most beautiful hair of any person walking around outside of Hollywood. If I had hair like hers and it was falling out, I would be on the next jet to the Mayo clinic demanding answers and cures. But, even though my hair is mediocre at best, I am really attached to it. No pun intended. I once asked for a trim and the hair stylist from Hades cut my hair SUPER short. I cried immediately and for the entire rest of the day (and off and on for a week after... but whose counting). I am talking Winona Ryder pixie cut short. And, believe me, I don't look like no Winona Ryder.

So, every time I wash my hair a huge tangle of hairs remains on my hand, not to mention the clump in the teeth of my comb. I am rapidly going bald and have no excuse whatsoever. So, this is the start of my emotional demise. I thought it would be the children, but no. Its the hair. I am doomed to spend the rest of my life as a Michael Chiklis look alike... and not even strong and buff "The Shield" Michael Chiklis, but who am I kidding...the Michael Chiklis of "The Commish." God help us all.

11 comments:

Jess said...

Have you had your thyroid checked out?

Domestic Goddess (In Training) said...

Jess - It is funny you say that. I do have thyroid disease and my doctor just did a major dosage increase. Its so recent I haven't even picked up the script yet. Maybe that is it!!!!

Lori said...

You know that childbirth causes hair loss for up to a year or something...

Domestic Goddess (In Training) said...

Lori - Duh... of course I didn't know that.

Amie said...

Now you can buy wigs...?

Domestic Goddess (In Training) said...

Amie - That is not a bad idea. And wigs never go gray, unlike my rapidly changing mane. So, there is the silver lining. Pun intended.

Homa said...

And then there is always Nioxin...it does work! Since both you and Mark are losing your hair it would be worth the cost.

Zain said...

Aw, I'm so honored to be mentioned in your blog! If it was at all possible, I'd give half my hair to you and my sister and you both could fight over it. Haha!

On a serious note, I do have the discount at work to get the Nioxin which I highly recommend! So let me know.

Domestic Goddess (In Training) said...

Homa - I am sure Mark loves you throwing his skin yamulke into the mix.

Zain - I may have to take you up on that...

Larry and Jessica said...

(Me too on the thyroid stuff...I have Grave's Disease) Whenever my dosage increases/decreases, I always end up losing more hair than *normal*...and I lose a fair amount in the first place.

Domestic Goddess (In Training) said...

Jess - I hope you're right. I made Mark go get my perscription so I can keep what little hair I have left.